RPuleo SAID:

Have you treated anyone that got a biofilm infection in their face from fillers. I have been on antibiotics for 3 months and had the filler dissolved 2’xs. I still get swelling and it hurts. I can’t take antibiotics much longer. Please advise. My physician is trying everything but never experienced this before.

  • http://www.faboverfifty.com/women/members/dr-lyle-back/ DrLyleBack

    No, fortunately, I have not seen this type of situation in any of our filler patients to date. This could be related to the filler itself.

    What kind was it? From what manufacturer?
    Has the actual vial/syringe itself been verified (i.e. tracked) by your doctor’s office to be a legitimate and non- counterfeit filler from an authorized vendor?
    Tracking #s should also help to find out and indicate if there was a problem with this particular lot of syringes, etc. which would also give insight to treatment.
    Lastly, was the initial filler treatment performed in the US? There have been recent reports of very unusual infections for treatments like this when done outside the US – they are refractory to the usual treatments and antibiotics – that could be at work here regardless.

  • http://www.faboverfifty.com/women/members/dr-douglas-monasebian/ DrDouglasMonasebian

    Yes, we have treated patients with this filler before. Dr. Monasebian would have to examine your face to see if anything can be offered. We welcome you to see Dr. Monasebian for this consult.